I'm 23 a one of my friends made me take 2 100 mg pills of metoprolol at 3 am its now 9am I'm saying cold and I am dizzy off and on I'm trying to fine out how log tell it go away
Hello. Calm down and Call 911 for medical help; you need to go to the hospital because you're dizzy and your heart and blood pressure need to be monitored. You can also call your medical doctor and tell him what you took and how you feel or have someone take you to a Walk in clinic and explain what you took to a doctor there or you can go to the Emergency room. Metoprolol is a very serious medication for the heart and blood pressure and it is not a drug to just take for the fun of it. No drugs should be taken because someone told you to take them or because you felt like taking them so please just help yourself right now and get a doctor to check you out and never do this again... I wish you a safe and fast recovery. Please respond when you can and I see your question is from August 24, 2017, but for any others who wonder what to do in a medical emergency call 911 or go to the hospital or walk in clinic.
- Metoprolol Information for Consumers
- Metoprolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metoprolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Aug 2009 • 1 answer
Posted 25 Nov 2010 • 2 answers
Posted 21 Sep 2011 • 2 answers
Posted 30 Jul 2014 • 1 answer
Posted 10 Oct 2015 • 2 answers